# SDR CALA9700172

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 715
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THREE EACH CRACKS AT RIVETS OF WEB UNDER NR 3 SEAT TRACK AT BS 715.  THE CRACKS WERE APPROXIMATELY 2 INCHES LONG.  THE CRACKED AREAS WERE REMOVED, REPAIR SHIMS AND DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 51-40-2.
